@Article{EAJAM-6-400, author = {}, title = {A Fully Discrete Spectral Method for Fisher’s Equation on the Whole Line}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {6}, number = {4}, pages = {400--415}, abstract = {

A generalised Hermite spectral method for Fisher’s equation in genetics with different asymptotic solution behaviour at infinities is proposed, involving a fully discrete scheme using a second order finite difference approximation in the time. The convergence and stability of the scheme are analysed, and some numerical results demonstrate its efficiency and substantiate our theoretical analysis.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.310315.120716a}, url = {http://global-sci.org/intro/article_detail/eajam/10808.html} }